# SDR DL72S960129

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419DA
- Make and model: Boeing 727232
- Aircraft serial: 21272
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Pan
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON MV1 CHECK, LT AND RT LAV FLOOR PAN DITCHING SEAL PANEL CRACKED, VIEWED FROM BAG BIN FWD OF 1183.  REPAIRED PER M/M 53-0-11.
